# SDR ASMF201210015

- Difficulty date: October 8, 2012
- Submitted: October 22, 2012
- Operation: Air carrier
- Aircraft: N126AM
- Make and model: Boeing 737-7BX
- Aircraft serial: 30617
- Aircraft time: 36,978 hours, 12,876 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 149A7651
- Condition: Loose
- Location: Mlg Ww
- Part time: 36,978 hours, 12,876 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, IT WAS DETECTED LACKING THE AFT OTBD WHEEL WELL PANEL 193CL. MX PERSONNEL INSTALLED THE PANEL 193CL IAW SRM 53-51-21, THE GENERAL DIMENSIONS ABOUT SIZE AND WEIGHT OF THE PARTS DEPARTING AIRPLANES IS: SIZE.20.4 X 55.4 (IN) AND WEIGH 1.0 (LB.); LIKEWISE, A DENT WAS DETECTED IN THE LT INBD T/E MAIN FLAP LOWER SKIN ON STA WBL 110 WITH 7.750" LONG, 2.50" WIDTH AND 0.075" DEPTH, IT WAS WITHIN LIMITS IAW SRM 57-53-01 ALLOWABLE DAMAGE PARAGRAPH 4.(3) FIG 103 DETAIL F AND GROUND HANDLING EQUIPMENT HITS AIRPLANE OR PART DEPARTS AIRPLANE CONDITIONAL INSP IAW MM 05-51-59, NO DAMAGES WERE DETECTED.
